UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Multigrid algorithm from cyclic reduction for Markovian queueing networks Journal article
Applied Mathematics and Computation, 2011,Volume: 217,Issue: 16,Page: 6990-7000
Authors:  Yang,Shu Ling;  Cai,Jian Feng;  Sun,Hai Wei
Favorite  |  View/Download:3/0  |  Submit date:2019/05/27
Boundary Value Method  Cyclic Reduction  Markovian Queueing Network  Multigrid Method  Nonsymmetric Linear System  Singular Systems